# SDR AALA202504086274

- Difficulty date: April 2, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 77,513 hours, 29,947 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Servo
- Part number: 31073110
- Part serial: 5779
- Condition: Malfunctioned
- Location: Zone 600
- Part time: 75,717 hours, 29,477 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST MANTENANCE BASE VISIT FUNCTIONAL CHECK FLIGHT, THE FIGHT CREW REPORTED THAT WHEN SPEED BRAKE IS DEPLOYED AIRCRAFT ROLLS LEFT 2 TO 3 DEGREES. MAINTENANCE REPLACED RIGHT HAND AILERON SERVO CONTROLS 33CE2 (AALA202504086274) AND 33CE4 (AALA202504080906) PER AMM 27-14-51. ALSO REPLACED THE #1 ELEVATOR AND AILERON COMPUTER PER AMM 27-93-34. (AALA202504087746) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
